Vol. 84, No. 1, 1979

Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A dual relationship between generalized Abel-Gončarov bases and certain Pincherle bases

Friedrich Haslinger

Vol. 84 (1979), No. 1, 79–90

Recent results on Abel-Gončarov polynomial expansions are applied to study the representability of holomorphic functions as infinite series in a given Pincherle sequence. As a generalization of the ordinary derivative we consider the so-called Gel’fond-Leont’ev derivative 𝒟. We take the exponential function with respect to the derivative 𝒟 and use a duality principle in order to investigate the completeness of the system En(z) = znE(λnz) in the space r of functions holomorphic on the interior of the disc of radius r . Finally we study the uniqueness of the representability of holomorphic functions as infinite series in the system En.

Mathematical Subject Classification 2000
Primary: 46A35
Secondary: 30B60, 46E10
Received: 7 July 1978
Published: 1 September 1979
Friedrich Haslinger